Skoči na glavni sadržaj

Mathematical Communications , Vol. 3 No. 1, 1998.

  • Datum izdavanja: 20.06.1998.
  • Objavljen na Hrčku: 04.04.2006.

Sadržaj

Puni tekst

Jacquet modules and induced representations (str. 1-17)

M. Tadić
Pregledni rad


On some cost allocation problems in communication networks (str. 19-39)

D. Skorin - Kapov
Pregledni rad


Sensitivity analysis in models of data envelopment analysis (str. 41-59)

L. Neralić
Pregledni rad


Gaussian block algorithms for solving path problems (str. 67-81)

R. Manger
Izvorni znanstveni članak


Square-Gaussian random processes and estimators of covariance functions (str. 83-94)

Y. V. Kozachenko, O. V. Stus
Izvorni znanstveni članak


Abel-type inequalities, complex numbers and Gauss-Pólya type integral inequalities (str. 95-101)

S. S. Dragomir, C. E. D. Pearce, J. Šunde
Izvorni znanstveni članak


Representations of vertex algebras (str. 109-114)

D. Adamović
Stručni rad


Operators in quaternionic Hilbert space (str. 115-117)

S. Suljagić
Stručni rad


Holographic neural networks (str. 119-127)

R. Manger
Stručni rad


Parameter estimation of diffusion models (str. 129-134)

M. Huzak
Stručni rad


On nonexistence of an integer regular polygon (str. 143-146)

D. Klobučar
Stručni rad


Posjeta: 37.221 *